# SDR SWAA2012121710698

- Difficulty date: December 14, 2012
- Submitted: December 18, 2012
- Operation: Air carrier
- Aircraft: N980AT
- Make and model: Boeing 717-200
- Aircraft serial: 55039
- Aircraft time: 32,174 hours, 20,732 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 3014041
- Condition: Defective
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EXIT SIGN BETWEEN 2C AND 2D WILL NOT STAY ON.  REMOVED AND REPLACED EXIT SIGN LENS ROW 2C AND 2D.
